# SDR SCNA96292

- Difficulty date: October 6, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N151SY
- Make and model: Doug DC-10-15
- Aircraft serial: 48295
- System (JASC): 5522 · Elevator, Plate/Skin
- Part: Skin
- Condition: Damaged
- Location: Rt Elevator
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING HEAVY MAINTENANCE, FOUND LIP BENT AND TORN ON CUT OUT, SECOND HINGE FROM OUTBOARD END ON RIGHT HAND ELEVATOR.  REMOVED DAMAGED AREA, FABRICATED AND INSTALLED DOUBLER IN ACCORDANCE WITH SRM 55-21-01 AND SRM 55-00-01.
